Alert archive / Colorado / Tornado Warnings in 2005

Tornado Warning 16, NWS Goodland, KS

May 24, 2005Yuma County, Colorado

NWS Goodland, KS issued this tornado warning at May 24, 2005, 4:40 PM MDT for Yuma County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2005, 4:40 PM MDT (22:40 UTC)
Expired
May 24, 2005, 5:31 PM MDT
In force
51 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

County Yuma County, CO

The radar

The Goodland radar (KGLD), 92 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:45 PM MDTTornado WatchSPC7 hr
May 24, 1:10 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 242241
TORGLD
COC125-242330-
/O.NEW.KGLD.TO.W.0016.050524T2240Z-050524T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL YUMA COUNTY IN NORTHEAST COLORADO

* UNTIL 530 PM MDT

* AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  NORTHEAST OF HEARTSTRONG...MOVING EAST AT 35 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  VERNON BY 455 PM MDT...
  WRAY AND IDALIA BY 500 PM MDT...
  BEECHER ISLAND AND LAIRD BY 510 PM MDT...

A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.

IN ADDITION TO A TORNADO...THIS STORM MAY PRODUCE DAMAGING STRAIGHT 
LINE WINDS IN EXCESS OF 75 MPH. SEEK SHELTER NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207
      4024 10206

$$

BURKE
3 follow-up statements
000 
WWUS53 KGLD 242252
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT TUE MAY 24 2005

COC125-242330-
/O.CON.KGLD.TO.W.0016.000000T0000Z-050524T2330Z/
YUMA CO-
449 PM MDT TUE MAY 24 2005

...A TORNADO WARNING CONTINUES UNTIL 530 PM MDT FOR YUMA COUNTY...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 2 MILES WEST OF VERNON 
APPROACHING VERNON. PEOPLE IN OR NEAR VERNON SHOULD TAKE SHELTER 
IMMEDIATELY IN A BASEMENT OR ON THE LOWEST FLOOR OF YOUR HOME. 
ABANDON MOBILE HOMES.

OTHER SEVERE STORMS WERE LOCATED NEAR IDALIA AND LAIRD WITH QUARTER 
SIZE HAIL LIKELY IN ADDITION TO DAMAGING WINDS.

THE TORNADO WILL BE NEAR...
  BEECHER ISLAND AROUND 510 PM MDT...
  LAIRD AROUND 515 PM MDT...

IN ADDITION TO THE TORNADO...THIS THUNDERSTORM WILL PRODUCE DAMAGING
WINDS RESULTING IN AREAS OF NEAR ZERO VISIBILITY IN BLOWING DIRT. USE
EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING
VISIBILITY.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207
      4024 10206

$$

BURKE
000 
WWUS53 KGLD 242312
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT TUE MAY 24 2005

COC125-242330-
/O.CON.KGLD.TO.W.0016.000000T0000Z-050524T2330Z/
YUMA CO-
511 PM MDT TUE MAY 24 2005

...A TORNADO WARNING CONTINUES UNTIL 530 PM MDT FOR YUMA COUNTY...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 7 MILES 
SOUTHEAST OF LAIRD...MOVING EAST AT 45 MPH.

IN ADDITION TO THE TORNADO...THIS LINE OF STORMS IS CAPABLE OF 
PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS AND BLOWING DIRT IN FAR 
EASTERN YUMA COUNTY. LARGE HAIL REMAINS POSSIBLE ALONG HIGHWAY 385 
NEAR WRAY AND FROM IDALIAN TO BONNY RESERVOIR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207
4024 10206

$$

BURKE
000 
WWUS53 KGLD 242331
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
530 PM MDT TUE MAY 24 2005

COC125-242340-
/O.EXP.KGLD.TO.W.0016.000000T0000Z-050524T2330Z/
YUMA CO-
530 PM MDT TUE MAY 24 2005

...THE TORNADO WARNING FOR YUMA COUNTY EXPIRES AT 530 PM MDT...

THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAVE LEFT THE 
WARNED AREA. LOCALLY HEAVY RAINFALL...DANGEROUS LIGHTNING...AND WIND 
GUSTS TO 40 MPH WILL CONTINUE OVER EASTERN YUMA COUNTY THROUGH 630 
PM MDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207
      4024 10206

$$

BURKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 24, 2:14 PM MDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 24, 2:14 PM MDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
214 PM MDT TUE MAY 24 2005

.DISCUSSION...THE 18Z SURFACE CHART PLACES HIGH PRESSURE OVER
WESTERN SOUTH DAKOTA AND LOW PRESSURE EXTENDING FROM WESTERN
COLORADO SOUTHEAST INTO NORTHERN TEXAS. DEWPOINTS RANGED FROM 55 AT
ITR TO 64 AT HLC. VISIBLE SATELLITE/RADAR SHOWS ONGOING CONVECTION
OVER EXTREME SOUTHWEST NEBRASKA AND NORTHEAST COLORADO AND MORE TO
THE WEST OVER THE HIGHER TERRAIN IN COLORADO.

THE MAIN FORECAST ISSUES ARE THUNDERSTORM CHANCES TONIGHT THROUGH
WEDNESDAY.

THE WEAK RIDGE OVER THE ROCKIES WILL CONTINUE TODAY BUT THEN THE
UPPER FLOW TRANSITIONS TO NORTHWEST FLOW FOR THE REST OF THIS
FORECAST AS A RIDGE AMPLIFIES NEAR THE WEST COAST. AT THE
SURFACE...WEAK LOW PRESSURE WILL CONTINUE ACROSS THE FORECAST AREA
TODAY. A NEAR REPEAT OF YESTERDAYS SEVERE WEATHER LIKELY TONIGHT.
STORMS SHOULD INITIATE NEAR MOISTURE/SURFACE CONVERGENCE AXIS IN
EASTERN COLORADO AND THEN MOVE EAST ACROSS KANSAS/NEBRASKA COUNTIES.
MODELS INDICATES AN MCS DEVELOPING LATER TONIGHT ACROSS WESTERN
KANSAS WHERE THERE IS A SLIGHT CHANCE OF HEAVY RAINFALL. THE MCS IS
PROGGED TO MOVE SOUTHEAST ACROSS THE FORECAST AREA. PLAN TO HANDLE
THIS RISK WITH HEAVY RAINFALL WORDING IN ZONES. BY WEDNESDAY
MORNING...THE ATMOSPHERE SHOULD BE STABLIZED DUE TO THE MCS AND IT
WILL BE DIFFICULT FOR THE ATMOSPHERE TO RECOVER UNTIL THE AFTERNOON.
BY AFTERNOON INSTABILITY WILL BE CONFINED TO THE SOUTHEAST HALF OF
THE FORECAST AREA WHERE THERE IS A CHANCE OF THUNDERSTORMS. BY
WEDNESDAY EVENING...STABLE AIR WILL OVERTAKE THE ENTIRE FORECAST
AREA AS HIGH PRESSURE BUILDS IN. CONSEQUENTLY DRY WEATHER WILL
CONTINUE THROUGH FRIDAY NIGHT AS HIGH PRESSURE AND SUBSIDENCE
DOMINATES. MAX/MIN TEMPERATURES WILL COOL DOWN UNDER INFLUENCE THE
HIGH PRESSURE ESPECIALLY WEDNESDAY/THURSDAY AND THEN START TO WARM
UP FRIDAY. GUIDANCE IS CLOSE AND WILL FOLLOW. MAX TEMPERATURES WILL
DROP DOWN INTO THE MID TO UPPER 60S WITH LOWS DIPPING INTO THE MID
40S WEDNESDAY NIGHT/THURSDAY NIGHT...OTHERWISE LOW TEMPERATURES WILL
BE IN THE 50S.

DAYS 4-7...THE UPPER RIDGE OVER THE ROCKIES CONTINUES SATURDAY AND
FLATTENS SOME SUNDAY. FLOW BECOMES ALMOST ZONAL FOR MONDAY AND
TUESDAY. SHORTWAVES ROUNDING THE TOP OF THE RIDGE WILL PROVIDE
FORCING FOR THUNDERSTORMS EACH AFTERNOON AND EVENING FOR THE FIRST
TWO DAYS. HIGH PRESSURE BUILDS IN MONDAY AND THEN A LEE TROUGH
DEVELOPS TUESDAY IN RESPONSE TO A TROUGH IN THE INTERMOUNTAIN WEST.
MONDAY SHOULD BE DRY WITH SUBSIDENCE OVER THE AREA. DYNAMICS SHOULD
BE TOO DISTANT ON TUESDAY SO WILL KEEP DRY. MAX TEMPERATURES WILL
CONTINUE IN THE 80S WITH LOWS IN THE 50S.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.
.NE...NONE.
.CO...NONE.

&&

FS
Hazardous weather outlook, May 24, 10:26 AM MDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1026 AM MDT TUE MAY 24 2005

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251200-
CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS-
GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS-
RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS-
WICHITA KS-YUMA COUNTY CO-
1026 AM MDT TUE MAY 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME
SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED ACROSS THE TRI STATE AREA
THIS AFTERNOON AND EVENING.

A COLD FRONT...COMBINED WITH A STRONG UPPER LEVEL DISTURBANCE WILL
BEGIN TO SLIDE ACROSS THE AREA THIS AFTERNOON.  A FEW STORMS HAVE
ALREADY FORMED AHEAD OF THIS DISTURBANCE ACROSS NORTHEAST COLORADO
LATE THIS MORNING AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN
COVERAGE AND INTENSITY THIS AFTERNOON AND EVENING.

ALTHOUGH THERE IS A SMALL CHANCE FOR SOME DIME SIZE HAIL WITH THE
LATE MORNING STORMS...MORE WIDESPREAD STORMS SHOULD BEGIN TO DEVELOP
AFTER 2 PM MDT (3 PM CDT). SEVERE THUNDERSTORMS SHOULD INITIALLY FORM
NORTH AND WEST OF A MCCOOK TO TRIBUNE LINE...THEN SPREAD SOUTH AND
EAST THROUGH THE EVENING.

LARGE HAIL UP TO GOLFBALL SIZE OR LARGER...DAMAGING WIND GUSTS IN
EXCESS OF 70 MPH AND A FEW ISOLATED TORNADOES WILL BE POSSIBLE WITH
ANY STORM THAT FORM. THESE STORMS WILL BEGIN TO FORM INTO A LINE
AFTER SUNSET AND THE THREAT WILL TRANSITION TO LARGE HAIL AND
POSSIBLY WIDESPREAD DAMAGING WINDS. THE GREATEST THREAT FOR
WIDESPREAD DAMAGING WINDS WILL BE ALONG AND SOUTH OF INTERSTATE 70.
LOCALLY HEAVY RAIN MAY ALSO CAUSE AREAS OF FLOODING
OVERNIGHT...PRIMARILY IN LOCATIONS THAT RECEIVED HEAVY RAIN MONDAY
NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ALTHOUGH COOLER AND DRYER AIR WILL BE MOVING INTO THE AREA BEHIND THE
COLD FRONT ON WEDNESDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
THE TRI-STATE REGION. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT
EXPECTED...DANGEROUS CLOUD TO GROUND LIGHTNING CAN ACCOMPANY ANY
THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 2 PM MDT (3 PM CDT).

JRM

In the hours before

Special weather statement, May 24, 1:11 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
111 PM MDT TUE MAY 24 2005

COZ090-091-250200-
KIT CARSON-YUMA-
111 PM MDT TUE MAY 24 2005

...TORNADO WATCH 322 IS IN EFFECT UNTIL 8 PM MDT...

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A
TORNADO WATCH UNTIL 8 PM MDT. THE FOLLOWING COUNTIES
ARE INCLUDED IN THE WATCH:

IN COLORADO: YUMA...KIT CARSON

HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS
TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE
FOR TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

JRM
Special weather statement, May 24, 1:42 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
142 PM MDT TUE MAY 24 2005

COZ092-250200-
CHEYENNE CO-
142 PM MDT TUE MAY 24 2005

...SEVERE THUNDERSTORM WATCH 323 IS IN EFFECT UNTIL 8 PM MDT...

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A
SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT. THE FOLLOWING
COUNTIES ARE INCLUDED IN THE WATCH:

IN COLORADO: CHEYENNE

HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS
TO 60 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE
WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

DLF
Special weather statement, May 24, 2:43 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT TUE MAY 24 2005

NEZ079>081-250400-
DUNDY-HITCHCOCK-RED WILLOW-
243 PM MDT (343 PM CDT) TUE MAY 24 2005

...SEVERE THUNDERSTORM WATCH 324 IS IN EFFECT UNTIL 10 PM MDT (11
PM CDT)...

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A
SEVERE THUNDERSTORM WATCH UNTIL 10 PM MDT FOR PORTIONS OF SOUTHWEST
NEBRASKA. THE FOLLOWING COUNTIES ARE INCLUDED IN THE WATCH:

DUNDY...HITCHCOCK...RED WILLOW

HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS
TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE
WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

FS
Local storm report, May 24, 4:33 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     9 S YUMA                39.99N 102.72W
05/24/2005  50 MPH           YUMA               CO   TRAINED SPOTTER

            PEA SIZED HAIL

&&

KGIEDD
Special weather statement, May 24, 4:33 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT TUE MAY 24 2005

KSZ001>004-013>016-027>029-041-042-250500-
CHEYENNE KS-DECATUR-GOVE-GRAHAM-GREELEY-LOGAN-NORTON-RAWLINS-
SHERIDAN-SHERMAN-THOMAS-WALLACE-WICHITA-
433 PM MDT (533 PM CDT) TUE MAY 24 2005

...SEVERE THUNDERSTORM WATCH 326 IS IN EFFECT UNTIL 11 PM MDT
(MIDNIGHT CDT)...

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A
SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT (MIDNIGHT CDT) FOR
NORTHWEST KANSAS. THE FOLLOWING COUNTIES ARE INCLUDED IN THE
WATCH:

CHEYENNE...DECATUR...GOVE...GRAHAM...GREELEY...LOGAN...
NORTON...RAWLINS...SHERIDAN...SHERMAN...THOMAS...WALLACE AND
WICHITA.

HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS
TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE
WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

LAMMERS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:17 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma43 min
May 23, 7:17 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma47 min
May 24, 3:49 PM MDTSevere Thunderstorm WarningGLDYuma56 min
May 24, 5:03 PM MDTTornado WarningGLDKit Carson20 min
May 24, 5:16 PM MDTSevere Thunderstorm WarningGLDKit Carson59 min
May 24, 5:19 PM MDTSevere Thunderstorm WarningGLDCheyenne56 min
May 24, 5:48 PM MDTTornado WarningGLDCheyenne27 min

Nearby

Tornado Warnings in Colorado, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.